Publications and preprints by Sergei Ivanov

This page was last updated on August 31, 2014.

Papers on this page are preprint versions. They may differ from what was finally published.

See also my publications on MathSciNet and Google Scholar.

Recent preprints

Large works

Published papers

  1. S. Ivanov, V. Kapovitch. Manifolds without conjugate points and their fundamental groups. J. Diff. Geom. 96 (2014), no. 2, 223-240.
    E-print: arXiv:1205.4455. MathSciNet: MR3178440.

  2. D. Burago, S. Ivanov. Polyhedral Finsler spaces with locally unique geodesics. Adv. Math. 247 (2013), 343-355.
    E-print: arXiv:1210.5286. MathSciNet: MR3096800.

  3. D. Burago, S. Ivanov. Area minimizers and boundary rigidity of almost hyperbolic metrics. Duke Math. J. 162 (2013), no. 7, 1205-1248.
    E-print: arXiv:1011.1570. MathSciNet: MR3079248.

  4. S. Ivanov. Local monotonicity of Riemannian and Finsler volume with respect to boundary distances. Geometriae Dedicata 164 (2013), no. 1, 83-96.
    E-print: arXiv:1109.4091. MathSciNet: MR3054617.

  5. D. Burago, S. Ivanov. Minimality of planes in normed spaces. Geom. Funct. Anal. 22 (2012), no. 3, 627-638.
    E-print: arXiv:1204.1543 MathSciNet: MR2972604.

  6. D. Burago, S. Ivanov. On intrinsic geometry of surfaces in normed spaces. Geom. Topol. 15 (2011), no. 4, 2275-2298.
    E-print: arXiv:1011.5670 MathSciNet: MR2862157.

  7. S. Ivanov. On Gromov-Hausdorff stability in a boundary rigidity problem. Geom. Topol. 15 (2011), no. 2, 677-697.
    E-print: arXiv:1005.1052. MathSciNet: MR2800362.

  8. S. V. Ivanov. Filling minimality of Finslerian 2-discs. Proc. Steklov Inst. Math. 273 (2011), 176-190.
    E-print: arXiv:0910.2257. MathSciNet: MR2893545.

    Russian reference: S. V. Ivanov, Filling minimality of Finslerian 2-discs, Тр. МИАН, 273 (2011), 192-206.
    Статья на mathnet.ru.

  9. S. Ivanov. Volume comparison via boundary distances. Proceedings of the International Congress of Mathematicians. Volume II, 769-784, Hindustan Book Agency, New Delhi, 2010.
    E-print: arXiv:1004.2505. MathSciNet: MR2827818.

  10. D. Burago, S. Ivanov, S. Tabachnikov. Topological aspects of the Dvoretzky Theorem. J. Topol. Anal. 2 (2010), no. 4, 453-467.
    E-print: arXiv:0907.5041. MathSciNet: MR2748214.

  11. D. Burago, S. Ivanov. Boundary rigidity and filling volume minimality of metrics close to a flat one. Annalls of Math. 171 (2010), no. 2, 1183-1211.
    Preprint: local pdf. MathSciNet: MR2630062.

  12. D. Burago, S. Ivanov, N. Higson. Area spaces: first steps. Geom. Funct. Anal. 19 (2009), no. 3, 662-677.
    Preprint: local pdf. MathSciNet: MR2563766.

  13. M. Brin, D. Burago, S. Ivanov. Dynamical coherence of partialy hyperbolic diffeomorphisms of the 3-torus. J. of Modern Dynamics 3 (2009), no.1, 1-11.
    Preprint: local pdf. MathSciNet: MR2481329.

  14. D. Burago, S. Ivanov, L. Polterovich. Conjugation-invariant norms on groups of geometric origin. In "Groups of Diffeomorphisms", Advanced Studies in Pure Mathematics 52, 2008, 221-250.
    E-print: arXiv:0710.1412. MathSciNet: MR2509711.

  15. D. Burago, S. Ivanov. A remark on the group of PL-homeomorphisms in dimension one. In "Geometric and Probabilistic Structures in Dynamics" (K. Burns, D. Dolgopyat, Ya. Pesin eds.) Contemporary Mathematics 469, 2008, 141-148.
    Preprint: local pdf. MathSciNet: MR2478468.

  16. D. Burago, S. Ivanov. Partially hyperbolic diffeomorphisms of 3-manifolds with Abelian fundamental groups. J. of Modern Dynamics 2 (2008), no.4, 541-580.
    Preprint: local pdf. MathSciNet: MR2449138.

  17. S. Ivanov. Volumes and areas of Lipschitz metrics. Algebra i Analiz 20 (2008), no. 3, 74-111 (Russian); St. Petersburg Math. J. 20 (2009), no. 3, 381-405 (English).
    Preprint: local pdf. MathSciNet: MR2454453.

    Russian reference: С. В. Иванов, Объемы и площади липшицевых метрик, Алгебра и анализ, 20:3 (2008), 74-111.
    Статья на mathnet.ru.

  18. D. Burago, S. Ivanov, D. Shoenthal. Two counterexamples in low-dimensional length geometry. Algebra i Analiz 19 (2007), no.1, 46-59; St. Petersburg Math. J. 19 (2008), no. 1, 33-43.
    Preprint: local pdf. MathSciNet: MR2319509.

    Russian reference: D. Burago, S. Ivanov, D. Shoenthal, Two counterexamples in low-dimensional length geometry, Алгебра и анализ, 19:1 (2007), 46-59.
    Статья на mathnet.ru.

  19. V. Bangert, C. Croke, S. Ivanov, M. Katz. Boundary case of equality in Loewner-type inequalities. Trans. Amer. Math. Soc. 359 (2007), 1-17. E-print: arXiv:math/0406008. MathSciNet: MR2247879.

  20. S. V. Ivanov, A. I. Nazarov. Weighted Sobolev-type embedding theorems for functions with symmetries. Algebra i Analiz 18 (2006), no.1, 108-123 (Russian); St. Petersburg Math. J. 18 (2007), no.1, 77-88 (English).
    DOI: 10.1090/S1061-0022-06-00943-5, MathSciNet: MR2225214.

    Russian reference: С. В. Иванов, А. И. Назаров, О теоремах вложения Соболева с весом для функций с симметриями, Алгебра и анализ, 18:1 (2006), 108-123.
    Статья на mathnet.ru.

  21. Yu. D. Burago, S. V. Ivanov, S. G. Malev. Remarks on Chebyshev coordinates. Zap. Nauchn. Sem. POMI 329 (2005), 5-13 (Russian); J. Math. Sci. (N. Y.) 140 (2007), no. 4, 497-501 (English).
    E-print: arXiv:math/0506580, MathSciNet: MR2215327.

    Russian reference: Ю. Д. Бураго, С. В. Иванов, С. Г. Малев, Замечания о чебышевских координатах, Геометрия и топология. 9, Зап. научн. сем. ПОМИ, 329 (2005), 5-13.
    Статья на mathnet.ru.

  22. V. Bangert, C. Croke, S. Ivanov, M. G. Katz. Filling area conjecture and ovalless real hyperelliptic surfaces. Geom. Funct. Anal. 15 (2005), 577-597. E-print: arXiv:math/0405583

  23. M. Brin, D. Burago, S. Ivanov. On partially hyperbolic diffeomorphisms of 3-manifolds with commutative fundamental groups. In "Modern Dynamical Systems and Application" (M. Brin, B. Hasselblatt, Y. Pesin eds.), Cambridge University Press, 2004, pp. 307-312.

  24. D. Burago, S. Ivanov. Gaussian images of surfaces and ellipticity of surface area functionals. Geom. Funct. Anal. 14 (2004), no. 3, 469-490.

  25. S. Ivanov, M. G. Katz. Generalized degree and optimal Loewner-type inequalities. Israel J. Math., 141 (2004), 221-234. E-print: arXiv:math/0405019

  26. D. Burago, S. Ivanov. On asymptotic volume of Finsler tori, minimal surfaces in normed spaces, and symplectic filling volume. Annals of Math. 156 (2002), no. 3, 891-914.

  27. M. A. Vsemirnov, E. A. Hirsch, E. Ya. Dantsin, S. V. Ivanov. Algorithms for SAT and upper bounds for their complexity. Zap. Nauchn. Sem. POMI 277 (2001), 14-46 (Russian); J. Math. Sci. (N. Y.) 118 (2003), no. 2, 4948-4962 (English).

    Russian reference: М. А. Всемирнов, Э. А. Гирш, Е. Я. Данцин, С. В. Иванов, Алгоритмы для пропозициональной выполнимости и верхние оценки их сложности, Теория сложности вычислений. VI, Зап. научн. сем. ПОМИ, 277 (2001), 14-46. Статья на mathnet.ru.

  28. S. Ivanov. A contractible geodesically complete space of curvature ≤1 with arbitrarily small diameter. Algebra i Analiz 13 (2001), no.4, 110-118 (Russian); St. Petersburg Math. J. 13 (2002), no.4, 593-599 (English).

    Russian reference: С. В. Иванов, Стягиваемое геодезически полное пространство кривизны ≤1 со сколь угодно малым диаметром, Алгебра и анализ, 13:4 (2001), 110–118. Статья на mathnet.ru.

  29. S. Ivanov. On two-dimensional minimal fillings. Algebra i Analiz 13 (2001), no. 1, 26-38 (Russian); St. Petersburg Math. J., 13 (2002), no.1, 17-25 (English).

    Russian reference: С. В. Иванов, О двумерных минимальных заполнениях, Алгебра и анализ, 13:1 (2001), 26-38. Статья на mathnet.ru.

  30. S. Ivanov, M. de Rougemont. Interactive protocols over the reals. Comput. Complexity 8 (1999), no.4, 330-345.

  31. D. Burago, S. Ivanov. On asymptotic isoperimetric constant of tori. Geom. Funct. Anal. 8 (1998), 783-787

  32. S. Ivanov. On convergent metrics of curvature bounded above on 2-polyhedra. Algebra i Analiz 10 (1998), 783-787 (Russian); St. Petersburg Math. J. 10 (1999), no.4, 663-670 (English).

    Russian reference: С. В. Иванов, О сходящихся метриках ограниченной сверху кривизны на двумерных полиэдрах, Алгебра и анализ, 10:4 (1998), 130-141. Статья на mathnet.ru.

  33. S. Ivanov, M. de Rougemont. Interactive protocols on the reals. Proc. STACS 98, Lecture Notes in Computer Science, 1373 (1998), 499-510.

  34. D. Burago, S. Ivanov, B. Kleiner. On the structure of the stable norm of periodic metrics. Math. Research Letters 4 (1997), 791-808.

  35. S. Ivanov. Gromov-Hausdorff convergence and volumes of manifolds. Algebra i Analiz 9 (1997), no.5, 65-83 (Russian); St. Petersburg Math. J. 9 (1998), no.5, 945-959 (English).

    Russian reference: С. В. Иванов, Сходимость по Громову–Хаусдорфу и объемы многообразий, Алгебра и анализ, 9:5 (1997), 65-83. Статья на mathnet.ru.

  36. D. Burago, S. Ivanov. On asymptotic volume of tori. Geom. Funct. Anal. 5 (1995), 800-808.

  37. D. Burago, S. Ivanov. Riemannian tori without conjugate points are flat. Geom. Funct. Anal. 4 (1994), 259-269.

  38. D. Burago, S. Ivanov. Isometric embeddings of Finsler manifolds. Algebra i Analiz 5 (1993), 179-192 (Russian); St.Petersburg Math. J. 5 (1994), 159-169 (English).

    Russian reference: Д. Ю. Бураго, С. Иванов, Изометрические вложения финслеровых многообразий, Алгебра и анализ, 5:1 (1993), 179-192. Статья на mathnet.ru.


To Home Page